Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On local automorphisms of group algebras
of compact groups


Authors: Lajos Molnár and Borut Zalar
Journal: Proc. Amer. Math. Soc. 128 (2000), 93-99
MSC (1991): Primary 43A15, 43A22, 46H99
Published electronically: June 30, 1999
MathSciNet review: 1637412
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that with few exceptions every local isometric automorphism of the group algebra $L^p(G)$ of a compact metric group $G$ is an isometric automorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A15, 43A22, 46H99

Retrieve articles in all journals with MSC (1991): 43A15, 43A22, 46H99


Additional Information

Lajos Molnár
Affiliation: Institute of Mathematics, Lajos Kossuth University, 4010 Debrecen, P.O. Box 12, Hungary
Email: molnarl@math.klte.hu

Borut Zalar
Affiliation: Department of Basic Sciences, Faculty of Civil Engineering, University of Maribor, Smetanova 17, 2000 Maribor, Slovenia
Email: borut.zalar@uni-mb.si

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05108-4
PII: S 0002-9939(99)05108-4
Keywords: Compact group, group algebra, isometric automorphism, local isometric automorphism
Received by editor(s): March 4, 1998
Published electronically: June 30, 1999
Additional Notes: This research was supported by the Joint Hungarian-Slovene research project supported by OMFB in Hungary and the Ministry of Science and Technology in Slovenia, Reg. No. SLO-2/96. The first author was supported in part by the Hungarian National Foundation for Scientific Research (OTKA), Grant No. T–016846 F–019322, and by a grant from the Ministry of Education, Hungary, Reg. No. FKFP 0304/1997. The second author was supported in part by a grant from the Ministry of Science and Technology, Slovenia
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society